MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Veterinary and human toxicology · 1979

Electrocerebral changes in acute alpha-chloralose poisoning: a case report.

Manzo L, Richelmi P, Crema A

Клинический случайСтатьяПеревод в очереди

Аннотация

A patient who had swallowed a high dose of alpha-chloralose (AC) exhibited a severe CNS depression, myoclonic convulsions and a flat EEG tracing. An episode of respiratory depression occurred also during hospitalization. The cerebral electrical activity reappeared after 18 hrs., EEG and clinical pictures subsequently showing a rapid improvement. Chemical tests revealed the presence of 0.3 mg/100 ml of trichloroethanol in the blood. Treatment included the administration of diazepam against convulsions and assisted respiration. This case confirms previous clinical and experimental observations, proving that AC should be regarded as a convulsant in addition to being an anesthetic agent.

Для цитирования: Manzo L, Richelmi P, Crema A. Electrocerebral changes in acute alpha-chloralose poisoning: a case report.. Veterinary and human toxicology. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.